Bounding smooth integers (extended abstract)

D.J. Bernstein

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationAlgorithmic Number Theory (Third International Symposium, ANTS-III, Portland, Oregon, USA, June 21-25, 1998, Proceedings)
    EditorsJ. Buhler
    Place of PublicationBerlin
    PublisherSpringer
    Pages128-130
    ISBN (Print)3-540-64657-4
    DOIs
    Publication statusPublished - 1998

    Publication series

    NameLecture Notes in Computer Science
    Volume1423
    ISSN (Print)0302-9743

    Cite this